# SDR HALA20241108317

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 20,304 hours, 4,522 cycles
- Engine: PW113GAJM
- Engine time: 14,652 hours, 2,991 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Ramp
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FIRELOOP RAMP ASSY-PYLON DAMAGED #2 ENGINE. REMOVED AND REPLACED RAMP ASSY COMPLETE WITH DETECTORS #2 ENG PER AMM 26-12-16.OPS CHECK GOOD OK FOR SERVICE
